# SDR AU960359

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172I
- Engine: Lyc O320E2D
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: S17771
- Condition: Failed
- Location: Power Control Sy
- Stage of operation: CR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MIXTURE CONTROL CABLE FAILED AT WORN SECTION OF EXPOSED CABLE
